Distributed Interference Compensation for Wireless Networks

TitleDistributed Interference Compensation for Wireless Networks
Publication TypeJournal Article
Year of Publication2006
AuthorsHuang, J, Berry, R, Honig, ML
JournalIEEE Journal of Selected Areas in Communications
Volume24
Pagination1074-1084
Date PublishedMay
Keywordscognitive radio, distributed algorithm, game theory, network economics, optimization, power control, pricing, Project:Joint Power Control and SINR Optimization in Ad Hoc Networks, Research:Network Economics, wireless communications
Full Text
AttachmentSize
PDF icon JSAC06_final[1].pdf555.4 KB